3 months old baby

Question: Hi All moms It's been 3 months I had verginal delivery. Since last 1 months, I'm getting red spots on any part of my body ( seems like pitta) which irritates very much and feel itchy. Any suggestions to cure that? My baby is on breastfeeding

1 Answers
Question
Answer: Hi dear it can be any kind of allergy after pregnancy due to hormonal changes dear. I will suggest u to consult doctor as I. The case of skin allergy u shouldn't try any home remedy. It can give u severe side affect. Consult dermatologist who ate specialised on it. Also check if some eatable is giving u allergy.
Similar Questions with Answers
Question: It's only been 4week since I'm pregnant and I'm hungry and tired all the time. Is it something psychological? I'm over eating and this really irritates me like i don't know if this is even normal
Answer: Hi Dear! Every pregnancy is different and different symptom is normal, few feel less hunger ans few overeat, but dont worry both r normal and dont think too deep, its all fine once the hormones stabilise it will all be fine.. Hope this helps!
»Read All Answers
Question: hi there, I'm having red itchy patches on my face and body. I'm frustated and feeling very uncomfortable. My doctor has prescribed anti allergy tablets and ointment but still its all same. Has anyone been through it plz help!
Answer: it may because of hormon changes which may vanish after delivery.. so better take treatment once your baby comes out..
»Read All Answers
Question: Hi. I'm on 21st week since 3-4 days I'm having itching all over body.. Specially on my breast and tummy area. . And small small red patches when i do gentle scratch... Any Home remedy??
Answer: Massage gently with olive oil. Iymts keeps skin moist n soft n reduces itch :)
»Read All Answers
Question: hi there, I'm having red itchy patches on my face and body. I'm frustated and feeling very uncomfortable. My doctor has prescribed anti allergy tablets and ointment but still its all same. Has anyone been through it plz help!
Answer: it may because of hormon changes which may vanish after delivery.. so better take treatment once your baby comes out..
»Read All Answers